side affects of LT????

Discussion in 'Lipotrim Forum' started by laceyiris, 20 July 2009 Social URL.

  1. laceyiris

    laceyiris Member

    Posts:
    11
    Likes Received:
    0
    Diet:
    Lipotrim
    hey everyone ive lost 17lb now in 2 weeks, but the last few days ive got really dizzy a few times and i even fell down the stairs this morning because i lost my sight for a min, i went to the docs and he said its because i have loew blood sugar from being on LT, has anybody else had this? he told me to eat something but i dont want to because i need to do this!!
     
  2. Avatar

    MiniMins.com Matched Content

  3. debbie125

    debbie125 Full Member

    Posts:
    485
    Likes Received:
    4
    Diet:
    Exante
    yeah its very common on the tfr but your aware of it now so dont get up really quickly and keep drinking the water!
    debbie xx
     
  4. Han_Han

    Han_Han ...

    Posts:
    1,321
    Likes Received:
    28
    Start Weight:
    17st0lb
    Current Weight:
    14st0lb
    Goal Weight:
    12st0lb
    Lost(%):
    3st0lb(17.65%)
    Diet:
    Lipotrim
    Hi

    I haven't fallen over, but I do get head rushes when I stand up too fast, etc. When I did TFR before this happened too, so, I think just be a bit careful, if you feel dizzy sit down or steady yourself on something. Depends if you feel it's worth it or not, I do personally.

    Hannah
     
  5. Hellie Eds

    Hellie Eds Full Member

    Posts:
    82
    Likes Received:
    1
    Start Weight:
    14st13lb
    Current Weight:
    10st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    4st2lb(27.75%)
    Diet:
    Lipotrim/Rosemary Conley
    I had dizzy spells, I noticed it when I got out of bed in the morning, so I used to sit up first and gradually get out then I was fine. I did sometimes get it through the day too. Pharmacy asked if I had been drinking enough water, maybe I had not. She did take my blood pressure too just to keep a check on me.
     
  6. ChellyWellyBoot

    ChellyWellyBoot I will be skinny again!!!

    Posts:
    6,474
    Likes Received:
    65
    Start Weight:
    14st10.5lb
    Current Weight:
    11st12.5lb
    Goal Weight:
    12st0lb
    Lost(%):
    2st12lb(19.37%)
    Diet:
    Exante
    Just stand up slowly, this passes in a week or so xxx
     
  7. Scotsmist

    Scotsmist Life is not a Rehersal!

    Posts:
    3,813
    Likes Received:
    36
    Start Weight:
    14st4lb
    Current Weight:
    11st6lb
    Goal Weight:
    10st7lb
    Lost(%):
    2st12lb(20%)
    Diet:
    Was on LT, now Rosemary Conley
    Hi LacyIris

    Yes, this is a side effect of LT. I am in my 10th week and still get them. If I bend down too quickly then I go really dizzy. I have just learnt to cope with them and try and take care.

    It is to do with blood sugar supply.

    I think your GP is just being over cautious to be honest. Although, I suppose actually falling down the stairs has probably worried him. You just need to learn to take it easy and just keep drinking water.

    You obviously seem determined to stick with LT...it will reward you :)

    Have a good week.
     
  8. Aoife

    Aoife Silver Member

    Posts:
    521
    Likes Received:
    5
    Start Weight:
    15st0lb
    Current Weight:
    12st11.5lb
    Goal Weight:
    11st0lb
    Lost(%):
    2st2.5lb(14.52%)
    Diet:
    Lipotrim, Calories counting - Now Slimming World
    Yes, nearly all get dizzy spells. Usually when get up too quickly. But now I'm aware of it, I'm just careful around stairs etc. You kinda get used to it.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...